Alert archive / Mississippi / River Flood Warnings in 2017
River Flood Warning 46, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Jun 4, 2017, 6:01 AM CDT for Pearl River County, Mississippi. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2017, 6:01 AM CDT (11:01 UTC)
- Expired
- Jun 7, 2017, 9:33 AM CDT
- In force
- 3 days
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pearl River County, MS
The river
Written for the forecast point West Hobolochitto Creek near McNeill (MNLM6). The gauge peaked at 17.12 ft at Jun 5, 2017, 2:00 AM CDT.
- Action stage
- 12 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02492360, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
569 WGUS44 KLIX 041101 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service New Orleans/Baton Rouge, LA 601 AM CDT Sun Jun 4 2017 ...The National Weather Service in New Orleans Baton Rouge has issued a flood warning for the following rivers in Mississippi... West Hobolochitto Creek Near McNeill affecting Pearl River County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 12 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC109-051701- /O.NEW.KLIX.FL.W.0046.170604T1101Z-170606T0215Z/ /MNLM6.1.ER.170604T0843Z.170605T0000Z.170605T2015Z.NO/ 601 AM CDT Sun Jun 4 2017 The National Weather Service in New Orleans/Baton Rouge has issued a * Flood Warning for The West Hobolochitto Creek Near McNeill. * until Monday evening. * At 5:45 AM Sunday the stage was 15.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 15.0 feet. * Forecast...The river will continue rising to near 17.0 feet by this evening. The river will fall below flood stage tomorrow afternoon. * Impact...At 17.0 feet...Some roads in the county inundated but passable. Homes in Westchester Subdivision, Picayune will be threatened. Water over a few roads in the city of Picayune will cause traffic problems. School bus traffic may need alternate routes. Beech Street and Westchester Subdivision below the confluence of the east and west branches will be subject to flooding in low places. * Impact...At 15.0 feet...Some secondary roads near the stream north of Picayune will be inundated. Beech Street and Westchester Subdivision below the confluence of the east and west branches will be subject to flooding in low places. && LAT...LON 3066 8959 3080 8961 3079 8966 3071 8968 && LAT...LON 3066 8959 3080 8961 3079 8966 3071 8968 $$
7 follow-up statements
122 WGUS84 KLIX 041457 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 957 AM CDT Sun Jun 4 2017 ...The flood warning continues for the following rivers in Mississippi... The West Hobolochitto Creek Near McNeill affecting Pearl River County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 12 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC109-052057- /O.CON.KLIX.FL.W.0046.000000T0000Z-170606T0215Z/ /MNLM6.1.ER.170604T0843Z.170605T0000Z.170605T2015Z.NO/ 957 AM CDT Sun Jun 4 2017 The Flood Warning continues for The West Hobolochitto Creek Near McNeill. * until Monday evening. * At 8:45 AM Sunday the stage was 16.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 15.0 feet. * Forecast...The river is expected to continue rising until cresting at around 17.0 feet by 7 pm this evening. The river is expected to fall below flood stage by tomorrow afternoon. * Impact...At 17.0 feet...Some roads in the county inundated but passable. Homes in Westchester Subdivision, Picayune will be threatened. Water over a few roads in the city of Picayune will cause traffic problems. School bus traffic may need alternate routes. Beech Street and Westchester Subdivision below the confluence of the east and west branches will be subject to flooding in low places. * Impact...At 15.0 feet...Some secondary roads near the stream north of Picayune will be inundated. Beech Street and Westchester Subdivision below the confluence of the east and west branches will be subject to flooding in low places. && LAT...LON 3066 8959 3080 8961 3079 8966 3071 8968 $$
089 WGUS84 KLIX 050100 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 800 PM CDT Sun Jun 4 2017 ...The flood warning continues for the following rivers in Mississippi... West Hobolochitto Creek Near McNeill affecting Pearl River County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 12 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC109-060700- /O.EXT.KLIX.FL.W.0046.000000T0000Z-170606T0818Z/ /MNLM6.1.ER.170604T0843Z.170605T0600Z.170606T0218Z.NO/ 800 PM CDT Sun Jun 4 2017 ...Flood Warning extended until late Monday night...The Flood Warning continues for The West Hobolochitto Creek Near McNeill. * until late Monday night. * At 6:45 PM Sunday the stage was 16.9 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 15.0 feet. * Forecast...The river will continue rising to near 17.0 feet after midnight tonight. The river will fall below flood stage tomorrow late evening. * Impact...At 17.0 feet...Some roads in the county inundated but passable. Homes in Westchester Subdivision, Picayune will be threatened. Water over a few roads in the city of Picayune will cause traffic problems. School bus traffic may need alternate routes. Beech Street and Westchester Subdivision below the confluence of the east and west branches will be subject to flooding in low places. * Impact...At 15.0 feet...Some secondary roads near the stream north of Picayune will be inundated. Beech Street and Westchester Subdivision below the confluence of the east and west branches will be subject to flooding in low places. * Impact...At 12.0 feet...Minor agricultural and forestry flooding will develop in rural areas. * Impact...At 10.0 feet...Bank full with minor over bank flow will occur at low spots just below gage. && LAT...LON 3066 8959 3080 8961 3079 8966 3071 8968 $$
853 WGUS84 KLIX 051549 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 1049 AM CDT Mon Jun 5 2017 ...The flood warning continues for the following creek in Mississippi... The West Hobolochitto Creek Near McNeill affecting Pearl River County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 12 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC109-061434- /O.EXT.KLIX.FL.W.0046.000000T0000Z-170606T1434Z/ /MNLM6.1.ER.170604T0843Z.170605T0845Z.170606T0834Z.NO/ 1049 AM CDT Mon Jun 5 2017 ...Flood Warning extended until Tuesday morning...The Flood Warning continues for The West Hobolochitto Creek Near McNeill. * until Tuesday morning. * At 9:45 AM Monday the stage was 16.6 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 15.0 feet. * Forecast...The creek has already crested and is expected to fall below flood stage by late tonight. * Impact...At 15.0 feet...Some secondary roads near the stream north of Picayune will be inundated. Beech Street and Westchester Subdivision below the confluence of the east and west branches will be subject to flooding in low places. * Impact...At 12.0 feet...Minor agricultural and forestry flooding will develop in rural areas. * Impact...At 10.0 feet...Bank full with minor over bank flow will occur at low spots just below gage. && LAT...LON 3066 8959 3080 8961 3079 8966 3071 8968 $$
911 WGUS84 KLIX 060108 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 808 PM CDT Mon Jun 5 2017 ...The flood warning continues for the following rivers in Louisiana...Mississippi... Pearl River Near Bogalusa affecting St. Tammany...Washington... Hancock and Pearl River Counties/Parishes Pearl River Near Pearl River affecting St. Tammany...Hancock and Pearl River Counties/Parishes West Hobolochitto Creek Near McNeill affecting Pearl River County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 12 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && LAC103-117-MSC045-109-070708- /O.EXT.KLIX.FL.W.0047.170606T0600Z-170609T0600Z/ /BXAL1.1.ER.170606T0600Z.170607T1800Z.170609T0000Z.NO/ 808 PM CDT Mon Jun 5 2017 ...Flood Warning extended until late Thursday night...The Flood Warning continues for The Pearl River Near Bogalusa. * from late tonight to late Thursday night. * At 7:00 PM Monday the stage was 17.9 feet. * Minor flooding is forecast. * Flood stage is 18.0 feet. * Forecast...The river will rise above flood stage by overnight and continue to rise to near 18.5 feet by Wednesday. The river will fall below flood stage by Thursday evening. * Impact...At 18.5 feet...Woodlands and crop acreage along the river will be flooded. The Bogue Chitto Wildlife Management area will be inundated with water in recreational camps and over access roads. * Impact...At 17.0 feet...Woodlands and crop acreage along the river will be flooded. * Impact...At 16.0 feet...Woodlands along the river and wildlife management property will be flooded && LAT...LON 3100 8969 3100 8979 3067 8990 3067 8976 $$ LAC103-MSC045-109-070708- /O.EXT.KLIX.FL.W.0048.170609T0000Z-170609T1200Z/ /PERL1.1.ER.170609T0000Z.170609T0000Z.170609T0600Z.NO/ 808 PM CDT Mon Jun 5 2017 The Flood Warning continues for The Pearl River Near Pearl River. * from Thursday evening to Friday morning. * At 7:00 PM Monday the stage was 13.3 feet. * Flood stage is 14.0 feet. * Forecast...The river is expected to rise to near flood stage Thursday evening, then begin falling. * Impact...At 14.0 feet...Secondary roads to the river and throughout Honey Island Swamp are inundated. Property in the vicinity of the gage is flooded threatening about 20 homes along the left bank. * Impact...At 13.0 feet...The east and west channels of the river will begin to merge. Honey Island Swamp trails will be under water as inundation of the swamp begins. && LAT...LON 3067 8976 3067 8990 3018 8964 3020 8955 $$ MSC109-070708- /O.EXT.KLIX.FL.W.0046.000000T0000Z-170608T0936Z/ /MNLM6.1.ER.170604T0843Z.170605T0845Z.170608T0336Z.NO/ 808 PM CDT Mon Jun 5 2017 ...Flood Warning extended until late Wednesday night...The Flood Warning continues for The West Hobolochitto Creek Near McNeill. * until late Wednesday night. * At 7:45 PM Monday the stage was 14.9 feet. * Minor flooding is forecast. * Flood stage is 15.0 feet. * Forecast...The river will rise above flood stage by tomorrow afternoon and continue to rise to near 16.0 feet by Wednesday morning. The river will fall below flood stage by Wednesday before midnight. * Impact...At 15.0 feet...Some secondary roads near the stream north of Picayune will be inundated. Beech Street and Westchester Subdivision below the confluence of the east and west branches will be subject to flooding in low places. * Impact...At 12.0 feet...Minor agricultural and forestry flooding will develop in rural areas. * Impact...At 10.0 feet...Bank full with minor over bank flow will occur at low spots just below gage. && LAT...LON 3066 8959 3080 8961 3079 8966 3071 8968 $$
329 WGUS84 KLIX 061625 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 1125 AM CDT Tue Jun 6 2017 ...The flood warning continues for the following creek in Mississippi... The West Hobolochitto Creek Near McNeill affecting Pearl River County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 12 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC109-072225- /O.EXT.KLIX.FL.W.0046.000000T0000Z-170608T1800Z/ /MNLM6.1.ER.170604T0843Z.170605T0845Z.170608T1200Z.NO/ 1125 AM CDT Tue Jun 6 2017 ...Flood Warning extended until Thursday afternoon...The Flood Warning continues for The West Hobolochitto Creek Near McNeill. * until Thursday afternoon. * At 10:45 AM Tuesday the stage was 13.2 feet. * Minor flooding is forecast. * Flood stage is 15.0 feet. * Forecast...The creek is expected to rise above flood stage by late tonight and then continue to rise until cresting at around 16.0 feet by tomorrow early afternoon. The river is expected to fall below flood stage by Thursday morning. * Impact...At 15.0 feet...Some secondary roads near the stream north of Picayune will be inundated. Beech Street and Westchester Subdivision below the confluence of the east and west branches will be subject to flooding in low places. * Impact...At 12.0 feet...Minor agricultural and forestry flooding will develop in rural areas. * Impact...At 10.0 feet...Bank full with minor over bank flow will occur at low spots just below gage. && LAT...LON 3066 8959 3080 8961 3079 8966 3071 8968 $$
657 WGUS84 KLIX 070102 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 802 PM CDT Tue Jun 6 2017 ...The flood warning continues for the following rivers in Mississippi... West Hobolochitto Creek Near McNeill affecting Pearl River County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 12 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC109-080702- /O.EXT.KLIX.FL.W.0046.000000T0000Z-170608T1600Z/ /MNLM6.1.ER.170604T0843Z.170605T0845Z.170608T1000Z.NO/ 802 PM CDT Tue Jun 6 2017 The Flood Warning continues for The West Hobolochitto Creek Near McNeill. * until Thursday morning. * At 7:45 PM Tuesday the stage was 14.7 feet. * Minor flooding is forecast. * Flood stage is 15.0 feet. * Forecast...The river is expected to rise above flood stage by tonight and continue to rise to near 16.0 feet by early tomorrow afternoon. The river will fall below flood stage by Thursday morning. * Impact...At 15.0 feet...Some secondary roads near the stream north of Picayune will be inundated. Beech Street and Westchester Subdivision below the confluence of the east and west branches will be subject to flooding in low places. * Impact...At 12.0 feet...Minor agricultural and forestry flooding will develop in rural areas. * Impact...At 10.0 feet...Bank full with minor over bank flow will occur at low spots just below gage. && LAT...LON 3066 8959 3080 8961 3079 8966 3071 8968 $$
961 WGUS84 KLIX 071433 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 933 AM CDT Wed Jun 7 2017 ...The flood warning is cancelled for the following rivers in Mississippi... West Hobolochitto Creek Near McNeill affecting Pearl River County PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 12 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC109-071503- /O.CAN.KLIX.FL.W.0046.000000T0000Z-170608T1600Z/ /MNLM6.1.ER.170604T0843Z.170605T0845Z.170607T0810Z.NO/ 933 AM CDT Wed Jun 7 2017 The Flood Warning is cancelled for The West Hobolochitto Creek Near McNeill. * At 8:45 AM Wednesday the stage was 14.4 feet. * Fell below flood stage at 3:10 AM Wednesday. * Flood stage is 15.0 feet. * Forecast...The river will continue to fall to 11.8 feet by tomorrow morning. * Impact...At 12.0 feet...Minor agricultural and forestry flooding will develop in rural areas. * Impact...At 10.0 feet...Bank full with minor over bank flow will occur at low spots just below gage. && LAT...LON 3066 8959 3080 8961 3079 8966 3071 8968 $$ 24/RR
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Jun 4, 3:20 AM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jun 4, 3:20 AM CDT, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
320 AM CDT Sun Jun 4 2017
.SHORT TERM...
Still dealing with a very moist tropical air mass with
precipitable water levels at daily record highs close to 2 inches.
This pattern will continue to produce an efficient warm rain
process that enhances on the lake and sea breezes through Tuesday.
Temperatures are going to reflect a barotropic air mass with
little diurnal range and only some slight cooling from convection.
Temperatures and PoPs are from a blend of model solutions with
some minor tweaks.
.LONG TERM...
A welcomed pattern change should come about Wednesday as cold
front moves through the forecast area to flush out tropical
moisture and bring an end to the daily wet regime for a few days.
One minor fly in the ointment is the residual MCV circulation of
former Tropical Storm Beatriz currently in the central Bay of
Campeche and evident on GOES 16 high resolution satellite imagery.
The GFS shows a weak surface reflection that gets absorbed in the
mean flow pattern over the west Gulf by Sunday night. The NAM
retains a weak surface low that eventually becomes absorbed into
the frontal zone. The ECMWF is the more bullish solution in
maintaining a better circulation while transitioning to a frontal
low in the northeast Gulf, then deepening as a Nor'easter upon
entering the Atlantic. All three solutions appear plausible, but
none appear to be problematic for the local forecast area. At
this time, going closer to the GFS solution which far more
baroclinic structure dropping down to the gulf coast Monday that
would tend to increase the shear over any wannabe surface low.
Latter part of the week is expected to be dry until onshore flow
and sea breeze regime pattern re-establishes for late next
weekend. 24/RR
&&
.AVIATION...
Convection will continue to be the main issue for the terminals
during the TAF forecast period. Occasional MVFR to IFR category
conditions will be possible through the early morning hours,
especially at the more inland sites. Patchy fog may also impact the
more fog prone locations. Scattered showers will be possible through
the early morning hours, primarily at the coastal TAF sites. The
best chance for convection during the period will be from the late
morning through the afternoon hours. The convection will diminish
during the evening hours Sunday. Some low clouds will likely develop
again late tonight and early Monday morning. 11
&&
.MARINE...
Light to occasionally moderate onshore flow will prevail across the
coastal waters through Monday. Winds and seas will be higher in and
near scattered to numerous thunderstorms through Tuesday. The wind
will shift to offshore as a cold front moves through the coastal
waters late Tuesday into early Wednesday. Winds could briefly rise
into the exercise caution range Wednesday night as a cooler and
drier airmass surges into the region. 11
&&
.DECISION SUPPORT...
DSS CODE...Blue.
DEPLOYED...None.
ACTIVATION...None.
ACTIVITIES...Monitoring Mississippi River flooding.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TONIGHT RISK SVR
AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
SIGNIFICANCE.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 83 69 83 68 / 70 50 70 60
BTR 84 71 82 70 / 70 50 70 60
ASD 85 72 83 71 / 60 50 80 60
MSY 85 73 82 72 / 60 50 80 60
GPT 84 75 82 73 / 40 50 70 60
PQL 85 72 83 71 / 40 40 70 60
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&
24/RR
11Hazardous weather outlook, Jun 4, 3:37 AM CDT, 2 hours 24 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 337 AM CDT Sun Jun 4 2017 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-050000- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 337 AM CDT Sun Jun 4 2017 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Today and Tonight Scattered to numerous showers and thunderstorms are expected across the area again today. Occasional lightning and localized heavy rainfall will be the main threats over land areas. Tropical funnels and waterspouts will be possible over and near marine areas. The coverage will diminish during the evening and overnight hours. .DAYS TWO THROUGH SEVEN...Monday through Saturday Scattered to numerous thunderstorms can be expected both Monday and Tuesday. The primary concerns will be periods of heavy rainfall that may result in some street flooding and ponding in poorly drained areas during the heaviest rainfall. Occasional lightning and gusty winds will also be possible. Tropical funnels and waterspouts will be possible over and near marine areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
Nearby
River Flood Warnings in Mississippi, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.